# SDR 06FDEA0704

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER,  BARREL NUT AFT SKIN PLANK REPLACEMENT - TO COMPLY WITH FEDEX EA 1-5510-94598  SR11550010-78 STRINGER PANEL ASSY.  COMPLIED WITH FEDEX EA 1-5510-94598.
